MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent.The coil delivery wire was seen to be broken/fractured at the distal end near the detachment zone.The main coil was not returned.Functional inspection could not be performed due to the condition of the returned device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed however the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that resistance was encountered while advancing the subject coil within the microcatheter shaft.Additional information provided by the customer indicated that coil encountered resistance at the microcatheter shaft.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The rhv was adequately tightened while the introducer sheath was in the hub and while the introducer sheath was seated at the hub, the rhv was opened enough to allow passage of the device through without damage.Excessive force wasn't applied at any point while advancing the coil within the microcatheter.The device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the coil delivery wire was noted to be kinked bent, and the coil delivery wire was also broken/fractured at the distal end near the detachment zone.Functional inspection couldn't be performed due to the condition of the returned device.An assignable cause of procedural factors will be assigned to the reported 'coil in catheter friction' and also the analyzed 'coil delivery wire broken/fractured during use', since this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to as analyzed 'coil delivery wire kinked/bent' as this complaint appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
Analysis of the subject coil revealed that the subject coil delivery wire was broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.

Brand Name
TARGET TETRA 2.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21287030
Report Number3008881809-2025-00065
Device Sequence Number9529514
Product Code HCG
UDI-Device Identifier07613327578607
UDI-Public(01)07613327578607(17)270306(10)24857691
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412060
Device Lot Number24857691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown